<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDMSC-2274</article-id>
      <title-group>
        <article-title>On planar domination in graphs</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Abbass</surname>
            <given-names>Doha Adel</given-names>
          </name>
          <aff>Department of Mathematics, College of Science, Mustansiriyah University, Baghdad, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Al-Harere</surname>
            <given-names>Manal N.</given-names>
          </name>
          <aff>Department of Applied Sciences, University of Technology, Baghdad, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Al-Zangana</surname>
            <given-names>Emad Bakr</given-names>
          </name>
          <aff>Department of Mathematics, College of Science, Mustansiriyah University, Baghdad, Iraq</aff>
        </contrib>
      </contrib-group>
      <volume>28</volume>
      <issue>4-B</issue>
      <fpage>1355</fpage>
      <lpage>1360</lpage>
      <pub-date date-type="pub">
        <day>26</day>
        <month>06</month>
        <year>2025</year>
      </pub-date>
      <abstract>
        <p>Let G be a finite, undirected, simple graph with no isolated vertices. A new model of graph domination is introduced in this paper, and named “planar domination”.  The properties of planar domination number are determined. Also, the relation between the domination number and planer domination number is discussed. the size of graph having planar domination number is calculated. </p>
      </abstract>
      <kwd-group>
        <kwd>Domination set</kwd>
        <kwd>Minimum domination set</kwd>
        <kwd>Planar dominating set</kwd>
        <kwd>planar domination number</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
